Trees, tight-spans and point configurations

Herrmann, S and Moulton, V (2012) Trees, tight-spans and point configurations. Discrete Mathematics, 312 (16). pp. 2506-2521. ISSN 1872-681X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
University of East Anglia > Faculty of Science > Research Groups > Computational Biology (subgroups are shown below) > Computational biology of RNA
University of East Anglia > Faculty of Science > Research Groups > Computational Biology (subgroups are shown below) > Phylogenetics
?? RGCB ??
Related URLs:
Depositing User: Deborah Clemitshaw
Date Deposited: 13 Nov 2012 12:45
Last Modified: 25 Jul 2018 03:28
URI: https://ueaeprints.uea.ac.uk/id/eprint/40090
DOI: 10.1016/j.disc.2012.05.003

Actions (login required)

View Item